# SDR USAA061381

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 16,822 hours, 16,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 500 + OF FR 16 HAS CORROSION.  REMOVED & REPLACED FLOORBEAM PER SRM 51-72-11; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1 X 6 INCHES.
